# SDR CALA2011101200661

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 44,199 hours, 23,175 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN GEAR HANDLE PLACED IN UP MAIN GEAR DID NOT INDICATE UP NOSE GEAR INDICATED NORMAL.  PERFORMED OPS CHECK OF MLG SYSTEM REF AMM 32-32-00, CYCLED MLG SEVERAL TIMES.  NO DEFECTS NOTED AT THIS TIME.  ALSO CHECKED UPLOCK SENSORS FOR PROPER ADJUSTMENT REF AMM 32-61-21.  NO DEFECTS FOUND, A/C OK TO CONTINUE.
